# SDR YENA20091002131

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 17,179 hours, 6,104 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 300420000501
- Part serial: 5502
- Condition: Failed
- Location: Fuel System
- Part time: 17,179 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 259 FLL-FLL - FUEL LEAK STARBOARD WING, FLL OPS REPORTED THAT A/C ON TAKEOFF HAD A FUEL SPILL ON RUNWAY.  THE FLIGHT CREW RETURNED TO FLL WITH NO INCIDENT.  REMOVED AND REPLACED FUEL LEVEL SENSOR FLSCU (9QJ) FOR RT WING IAW AMM 28-46-34, OPS CHECK GOOD.  ACCOMPLISHED FUEL WING TRANSFER IAW 28-15-00, OPS CHECK GOOD WITH RT WING FULL OF FUEL CAPACITY, NO LEAKS NOTED.
